# SDR DALA1224193209

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 232FF HAS AN ELONGATED HOLE.  FABRICATED FLOOR PANEL 231FF IAW DWG 3D25-37498.  DAMAGE DIM L=2.4" W=2.4".  RETAIN FOR RECORD.
